Alert archive / Tennessee / Freeze Warnings in 2012

Freeze Warning 5, NWS Morristown, TN

October 31, 201225 counties in Tennessee

NWS Morristown, TN issued this freeze warning at Oct 31, 2012, 3:02 PM EDT for 25 counties in Tennessee. It took effect at Nov 1, 2012, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2012, 3:02 PM EDT (19:02 UTC)
In effect from
Nov 1, 2012, 12:00 AM EDT
Expired
Nov 1, 2012, 9:00 AM EDT
In force
9 hr
Issued by
NWS Morristown, TN
All 25 counties

Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 92 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1698 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WWUS74 KMRX 311902
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EDT WED OCT 31 2012

...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER
ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY...

.CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST
TENNESSEE OVERNIGHT...ALLOWING TEMPERATURES TO FALL TO OR A FEW
DEGREES BELOW 32 DEGREES OVERNIGHT. THESE COLD TEMPERATURES WILL
AFFECT THE CUMBERLAND PLATEAU...AS WELL AS THE CENTRAL AND SOUTHERN
VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST FREEZING
TEMPERATURES OF THE FALL SEASON FOR THESE AREAS.

TAKE THE NECESSARY PRECAUTIONS AT THIS TIME...IF YOU HAVE ANY
TENDER VEGETATION OR OUTDOOR PLANTS. STAY TUNED TO NOAA WEATHER
RADIO OR THIS STATION. 


TNZ015>017-042-044-046-312015-
/O.CAN.KMRX.FZ.A.0003.121101T0400Z-121101T1300Z/
HANCOCK-HAWKINS-SULLIVAN-NORTHWEST GREENE-WASHINGTON TN-
NORTHWEST CARTER-
INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
BRISTOL...GREENEVILLE...JOHNSON CITY...ELIZABETHTON
302 PM EDT WED OCT 31 2012

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE
FREEZE WATCH. 

THE FREEZE WATCH WHICH HAD BEEN IN EFFECT HAS BEEN UPGRADED TO A
FREEZE WARNING.

$$

TNZ012>014-035>040-067>071-073-081>086-098>101-010315-
/O.UPG.KMRX.FZ.A.0003.121101T0400Z-121101T1300Z/
/O.NEW.KMRX.FZ.W.0005.121101T0400Z-121101T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER-
HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY...KNOXVILLE...
DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...
DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...
CLEVELAND...BENTON
302 PM EDT WED OCT 31 2012 /202 PM CDT WED OCT 31 2012/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT
TO 9 AM EDT /8 AM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY 
  THURSDAY MORNING. 

* TIMING...LATE TONIGHT THROUGH MID MORNING THURSDAY.

* IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TG
3 follow-up statements
911 
WWUS74 KMRX 311913 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
313 PM EDT WED OCT 31 2012

...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER
ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY...

.CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST
TENNESSEE OVERNIGHT...ALLOWING TEMPERATURES TO FALL TO OR A FEW
DEGREES BELOW 32 DEGREES OVERNIGHT. THESE COLD TEMPERATURES WILL
AFFECT THE CUMBERLAND PLATEAU...AS WELL AS THE CENTRAL AND
SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST
FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS.

THE FREEZE WATCH WHICH HAD BEEN IN EFFECT FOR NORTHEAST TENNESSE
WAS CANCELLED...DUE TO LINGERING CLOUDS ACROSS THAT AREA OVERNIGHT. 
THE CLOUDS AND SOME LIGHT WESTERLY WINDS WILL KEEP LOWS IN THE LOWER
TO MIDDLE 30S ACROSS NORTHEAST TENNESSEE.

TAKE THE NECESSARY PRECAUTIONS AT THIS TIME...IF YOU HAVE ANY
TENDER VEGETATION OR OUTDOOR PLANTS. STAY TUNED TO NOAA WEATHER
RADIO OR THIS STATION.

TNZ012>014-035>040-067>071-073-081>086-098>101-010315-
/O.CON.KMRX.FZ.W.0005.121101T0400Z-121101T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER-
HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY...KNOXVILLE...
DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...
DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...
CLEVELAND...BENTON
313 PM EDT WED OCT 31 2012 /213 PM CDT WED OCT 31 2012/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/
TONIGHT TO 9 AM EDT /8 AM CDT/ THURSDAY...

* EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY 
  THURSDAY MORNING. 

* TIMING...LATE TONIGHT THROUGH MID MORNING THURSDAY.

* IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TG
181 
WWUS74 KMRX 010252 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1052 PM EDT WED OCT 31 2012

...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER
ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY...

.CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST
TENNESSEE OVERNIGHT...ALLOWING TEMPERATURES TO FALL TO OR A FEW
DEGREES BELOW 32 DEGREES OVERNIGHT. THESE COLD TEMPERATURES WILL
AFFECT THE CUMBERLAND PLATEAU...AS WELL AS THE CENTRAL AND
SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY THE FIRST
FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS.

IF YOU HAVE ANY TENDER VEGETATION OR OUTDOOR PLANTS...TAKE
NECESSARY MEASURES TO PROTECT THEM FROM THE COLD. 

TNZ012>014-035>040-067>071-073-081>086-098>101-010900-
/O.CON.KMRX.FZ.W.0005.121101T0400Z-121101T1300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-MORGAN-ANDERSON-UNION-GRAINGER-
HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY...KNOXVILLE...
DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...
DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...
CLEVELAND...BENTON
1052 PM EDT WED OCT 31 2012 /952 PM CDT WED OCT 31 2012/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THURSDAY...

* EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY 
  THURSDAY MORNING. 

* TIMING...LATE TONIGHT THROUGH MID MORNING THURSDAY.

* IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$
DGS
989 
WWUS74 KMRX 010844
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 AM EDT THU NOV 1 2012

...BELOW FREEZING TEMPERATURES EXPECTED ACROSS THE LOWER
ELEVATIONS OF MOST OF EAST TENNESSEE EARLY THURSDAY...

.CLEARING SKIES AND COLDER AIR WILL FLOW INTO ALL BUT NORTHEAST
TENNESSEE EARLY THIS MORNING...ALLOWING TEMPERATURES TO FALL TO OR
A FEW DEGREES BELOW 32 DEGREES BY SUNRISE. THESE COLD TEMPERATURES
WILL AFFECT THE CUMBERLAND PLATEAU...AS WELL AS PARTS OF THE
CENTRAL AND SOUTHERN VALLEY COUNTIES OF EAST TENNESSEE...GENERALLY
THE FIRST FREEZING TEMPERATURES OF THE FALL SEASON FOR THESE AREAS.

IF YOU HAVE ANY TENDER VEGETATION OR OUTDOOR PLANTS...TAKE NECESSARY
MEASURES TO PROTECT THEM FROM THE COLD.

TNZ014-037>040-070-010945-
/O.CAN.KMRX.FZ.W.0005.000000T0000Z-121101T1300Z/
CLAIBORNE-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-JEFFERSON-
INCLUDING THE CITIES OF...TAZEWELL...MAYNARDVILLE...RUTLEDGE...
MORRISTOWN...NEWPORT...DANDRIDGE
444 AM EDT THU NOV 1 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE
FREEZE WARNING. 

PERSISTENT CLOUD COVER AND HIGHER WINDS THAN EXPECTED HAVE KEPT
TEMPERATURES IN THE MID 30S TO NEAR 40 ACROSS PARTS OF EAST
TENNESSEE EARLY THIS MORNING.

$$

TNZ012-013-035-036-067>069-071-073-081>086-098>101-011300-
/O.CON.KMRX.FZ.W.0005.000000T0000Z-121101T1300Z/
SCOTT TN-CAMPBELL-MORGAN-ANDERSON-ROANE-LOUDON-KNOX-NW BLOUNT-
NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-
NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...WARTBURG...
CLINTON...OAK RIDGE...KINGSTON...LENOIR CITY...KNOXVILLE...
MARYVILLE...SEVIERVILLE...DUNLAP...PIKEVILLE...DAYTON...DECATUR...
ATHENS...MADISONVILLE...JASPER...CHATTANOOGA...CLEVELAND...BENTON
444 AM EDT THU NOV 1 2012 /344 AM CDT THU NOV 1 2012/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/
THIS MORNING...

* EVENT...TEMPERATURES EXPECTED TO DROP BELOW FREEZING EARLY THIS
  MORNING.

* TIMING...THROUGH MID MORNING TODAY.

* IMPACTS...KILLING FREEZE FOR OUTDOOR UNPROTECTED SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED OR
OCCURRING. THESE CONDITIONS MAY KILL CROPS AND OTHER SENSITIVE
VEGETATION THAT ARE LEFT UNPROTECTED.

&&

$$

TD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this freeze warning went out at Oct 31, 1:30 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 31, 1:30 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
130 PM EDT WED OCT 31 2012

.AVIATION...MOST PRECIPITATION HAS REMAINED ACROSS SW VA TODAY
NORTH OF OUR TAF SITES. WHILE CLEARING HAS RETURNED VFR CONDITIONS
TO CHA AND TYS...TRI WILL CONTINUE TO EXPERIENCE BRIEF MVFR
CONDITIONS FOR A FEW MORE HOURS. ALSO...ANOTHER SURGE OF MOISTURE
AND LIFT WILL PASS ACROSS SW VA AND NE TN LATER TONIGHT...WITH MVFR
RETURNING AT TRI AFTER MIDNIGHT. VFR FOR ALL 3 TAF SITES THURSDAY
WITH SOME SLIGHTLY BREEZY SW-W WINDS.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WINTER WEATHER ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY
     MOUNTAINS...JOHNSON...SEVIER SMOKY MOUNTAINS...SOUTHEAST
     CARTER...SOUTHEAST GREENE...UNICOI.

     FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR THE
     FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
     CLAIBORNE...GRAINGER...HAMBLEN...HAMILTON...HANCOCK...
     HAWKINS...JEFFERSON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
     CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
     MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SULLIVAN...
     UNION...WASHINGTON TN...WEST POLK.

VA...WINTER WEATHER ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.

&&

TG
Hazardous weather outlook, Oct 31, 4:59 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
459 AM EDT WED OCT 31 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-010900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
459 AM EDT WED OCT 31 2012 /359 AM CDT WED OCT 31 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

MOISTURE ASSOCIATED WITH SANDY WILL BEGIN TO EXIT THE SOUTHERN
APPALACHIAN REGION TODAY...WITH SKIES BECOMING MOSTLY CLEAR BY
TONIGHT OVER THE CENTRAL AND SOUTHERN GREAT TENNESSEE VALLEY. WITH
LIGHT WINDS AND TEMPERATURES FALLING INTO THE LOWER TO MID
30S...WIDESPREAD FROST WILL LIKELY FORM AROUND SUNRISE THURSDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

WIDESPREAD FROST WILL LIKELY LAST THROUGH MID MORNING THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AROUND THE HIGHER ELEVATIONS TODAY
FOR SNOWFALL REPORTS.

TD

In the hours before

Local storm report, Oct 31, 12:01 PM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1201 PM EDT WED OCT 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     SNOW             15 SSE GREENEVILLE      35.96N 82.72W
10/31/2012  M14.0 INCH       MADISON            NC   TRAINED SPOTTER

            SPOTTER ON HIGHWAY 70 NEAR THE TN/NC BORDER.

&&

KGUILLET
Local storm report, Oct 31, 2:00 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
200 PM EDT WED OCT 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             2 S NORTON              36.90N 82.63W
10/31/2012  M30.0 INCH       WISE               VA   EMERGENCY MNGR

            HIGH KNOB

&&

KGUILLET

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:52 AM EDTWinter Weather AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Sevier and 1 more11 hr
Oct 31, 4:14 AM EDTFreeze WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 25 more11 hr

Nearby

Freeze Warnings in Tennessee, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.